MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX50012UX
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a euphora rx ptca balloon catheter, an nc euphora rx ptca balloon catheter, and a resolute onyx rx coronary drug eluting stent to treat a non tortuous, severely calcified lesion in ostium of the left main (lm) coronary artery.The devices were inspected with no issues noted.Negative prep was performed with no issues noted.The lesion was pre dilated using a cutting balloon.The devices did not pass through a previously deployed stent.Resistance was not encountered during delivery of the nc euphora and the resolute onyx devices.Excessive force was not used during delivery of all three devices.It was reported that all three devices burst when inflated to 12 atm.The resolute onyx burst during stent deployment.One inflation had been applied to the resolute onyx prior to the burst.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The resolute onyx stent needed to be post-dilated after the burst occurred.The same non-medtronic inflation device was used with all three medtronic devices.The devices were not moved or repositioned prior to the burst.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The account stated no serious injury occurred.The account stated all three medtronic products burst during the intervention.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8690543
Report Number9612164-2019-02286
Device Sequence Number11246682
Product Code NIQ
UDI-Device Identifier00643169557291
UDI-Public00643169557291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2020
Device Catalogue NumberRONYX50012UX
Device Lot Number0009486963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/24/2019
08/30/2019
10/26/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/22/2019
09/25/2019
10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight55